# SDR SWAA2023082282351

- Difficulty date: July 26, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT BS 727A+2 TO 767 RBL 21 WL 156<[01] VERIFIED STEP 1.  VERIFIED MEASUREMENTS TABLE.;[02] PARTIAL UPDATE ON STEP 2 & 3;[03] COMPLETED STEP 4;[04] PARTIAL UPDATE ON STEP 2;[05] COMPLETED STEP 2;[06] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT; FOUND TO BE OUT OF LIMITS; REMOVED OLD FLOOR TO SIDEWALL SUPPORT BS BS727+4 TO BS767 RBL 21 WL 156; LOCATED; DRILLED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT;[07] ADDING IN REFERENCES FOR CORRECTIVE ACTION 6; ALL ACCOMPLISHED PER SRM 53-00-53-1A-2; DWG 146A7500; SRM 51-40-02-0G-0 AND REFERENCE ACO 5360-E-16462-NG;[08] VERIFIED CORRECTIVE ACTIONS #6 AND #7
